# SDR XNA01001

- Difficulty date: January 5, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N370PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 134
- Aircraft time: 35,736 hours, 24,814 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT SLATS RETRACTED 210 KTS.  STICK SHAKER CAME ON.  ICING WAS REPORTED, ALL OTHER CONDITIONS SEEMED NORMAL.   ACTION TAKEN:FOUND SEVERAL PUSHED PINS BEHIND MASTER WARNING COMPUTER AT RECEPTICAL.  RESUCURED PINS.  MASTER WARNING SYSTEM OPS CHECK GOOD.  STALL WARNING SYSTEM OPS CHECK GOOD I/A/W A300 MM CH 27-36-00.
